# SDR YENA20091206166

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 1,910 hours, 1,099 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AW1AF
- Part serial: A90101
- Condition: Failed
- Location: Tat
- Part time: 1,910 hours, 1,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 1060 AUS-JFK REPORTED THRU ACARS "AOA LIMIT FAIL" DURING FLIGHT ODD ODOR IN COCKPIT AND FWD GALLEY AT SAME TIME AS MSG THEN SMELL WENT AWAY.  AIRCRAFT LANDED AT JFK WITHOUT INCIDENT.  MX TROUBLESHOT TO "TAT NR 1 FAIL" FOUND LEFT TAT PROBE CONNECTOR OVERHEATED.  REMOVED AND REPLACED LT TAT PROBE IAW AMM 34-15-02 AND LT PROBE CONNECTOR IAW SWPM 20-31-03, ALL OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
